MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 6MM; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 6MM; PLATE, BONE
Model Number 04.503.226.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2020, a 1.5 x 6 mm self-drilling screw broke when it was being inserted into the patient.Half of it remained inside the bone, but without any damage.The other fragment was discarded as it was sharp.Procedure was completed with a delay of twenty (20) minutes.There was no patient consequence.This report is for a titanium (ti) matrix midface screw.This is report 1 of 1 for (b)(4).

Brand Name
TI MATRIXMIDFACE SCREW SELF-DRILLING 6MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10698246
Report Number2939274-2020-04730
Device Sequence Number19777482
Product Code JEY
UDI-Device Identifier10887587019178
UDI-Public(01)10887587019178
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.226.01
Device Catalogue Number04.503.226.01C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;